# SDR CA080826002

- Difficulty date: August 24, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 53,600 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 252444057
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) WHEN POWER WAS APPLIED TO ENGINE AFTER A TOUCHDOWN, A CONSIDERABLE YAW TO THE LT WAS FELT BY THE PILOTS. ACFT WAS MOVED OFF THE RUNWAY AND A MAINT RUN-UP OF ENGINES INDICATED A POWER LOSS IN THE LT ENGINE.  AFTER TROUBLESHOOTING THE ENGINE A REPLACEMENT FCU WAS INSTALLED. ENG RUNS AND FLIGHTS WERE COMPLETED WITH NO FURTHER PROBLEMS.
